Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What are the bad effects of masturbation?

sir my age is 18 wieght is 40 hieght 5.8 ,my arms are as thin as stick face has becomed small due to hand practice twice a day pain in back also, i have no control over myself what so ever i do bad thoughts strikes my mind due to excess of strictness and erection 24 hour in pennis,alot of erection everytime and early dicharge just by thinking or touching... plz tell me medicine to get rid of erection whole day and night also
Asked On : Tue, 21 Jun 2011
Answers:  1 Views:  902
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Thanks for your query.     
This a normal phenomenon in this age group,masturbation common both in male & female..there is nothing wrong with you .take healthy diet along with exercise & try to remain busy & divert your attention in other activity like happy.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Tue, 21 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor